# SDR DHL2003741521

- Difficulty date: March 23, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  BS 480 RT CIRCUMFERENTIAL DENTED 4 INCHES ABOVE FLOOR.  REMOVED FASTENERS AT BS 480 RT CIRCUMFERENTIAL DENTED 4 INCHES ABOVE FLOOR IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED IAW B-727 SRM 53-10-4 FIG 2.  FABRICATED DOUBLER REPAIR MATERIAL USED 7075 T-6 .071 PO 991208 SIZE 6 X 5.875 X 1 INCH IAW B-727 SRM 53-10-4 FIG 2.  TREATED AND PRIMED IAW B-727 SRM 57-10-2.  INSTALLED DOUBLER REPAIR IAW B-727 SRM 57-30-2.
